Guarantee

100% Guarantee
Our solid gold, cast iron guarantee.
We offer a 100% satisfaction guarantee on your purchase. If you are unhappy, we are able to offer you your money back with no quibbles.
This does not mean that we do not value our courses, quite the opposite, we are so confident that you will pass if you subscribe to our Gold course we will even refund you your subscription fee if you fail the exam. 



Quiz

1. HB, a 76-year old, 40 kg patient wishes to purchase the following herbal products.  Which would you NOT sell based on the following patient record information?  Current medications:  Warfarin (Coumadin) 2.5mg daily x 2 years.  Donepezil (Aricept) 5 mg daily x 2 months  I-Ginkgo biloba  II-Evening primrose oil  III-Vitamin B complex
a. I only
b. III only side effects
c. II and III
d. All of these options
e. I and II
2. A child has ingested an unknown substance and has evidence of respiratory depression. This symptom is usually found with poisoning due to:
a. Amphetamines
b. Atropine
c. Mushrooms
d. Kerosene
e. Opioids
3. Joan Linscombe approaches you confidentially stating that she has a problem, every month for the last 5 months and has tried Miconazole and Clotrimazole ovules, 3 day therapy as per her prescribers guidance. Both were effective, but the problem recurs frequently. This time her symptoms include frequent urination and thirst. She had her menstrual period ten days ago, but it is unpredictable. She has not been to her doctor for almost a year. Based on this information, you would be MOST concerned that she could be which of the following options?
a. Using the incorrect product. Recurrent infections respond better to 6-day therapy
b. Overusing non-prescription antifungals and the subsequent bacterial overgrowth is contributing to her recurrent bacterial infections
c. Diabetic and the sugar spilling into her urine may be causing the recurrent yeast infections
d. Undergoing pre-menopausal symptoms and the fluctuation in vaginal pH is contributing to her recurrent yeast infections
e. Diabetic, but the yeast infections could not be associated with the sugar in her urine
4. A patient complains of headache and his blood pressure is 120/80. His medications include hydrochlorothiazide and hydralazine. Which of the following would seem most likely?
a. The headaches are secondary to thiazide-induced hypokalemia
b. The headaches are secondary to hydralazine therapy
c. The headaches are probably unrelated to drug therapy
d. The headaches are related to hydralazine-induced agranulocytosis
e. The headaches are caused by an temporary increased blood pressure
5. Which of the following statements is FALSE about blood drug monitoring?
a. Carbamazepine often requires monitoring
b. Sodium valproate often requires monitoring
c. Digoxin often requires monitoring
d. Drugs which have significant pharmacokinetic variability often need monitoring
e. Monitoring should be performed immediately after the first dose
6. MD, a 17 year old, presents with a purpuric skin rash. She wonders if she is having another flare-up of her eczema, but this rash looks different to previous presentations. Her patient medical record reveals the following: Allergies: penicillin History: eczema x 2.5 years epilepsy x 1 month Current medications: Betamethasone Cr 0.05% bid prn x 2.5 years Ethinyl estradiol/ levonorgestrel x 10 months Phenytoin 200mg qhs x 1 month. What is the most probable cause of her skin rash?
a. An acute flare-up of her eczema
b. A reaction to phenytoin
c. A reaction to oral contraceptives
d. An interaction between ethinyl estradiol with levonorgestrel and phenytoin
e. A reaction to the steroid
7. The best definition for "Phlebotomy" is which of the following?
a. The act or practice of opening a vein for letting or drawing blood as a therapeutic or diagnostic measure
b. The act or practice of opening a artery for letting or drawing blood as a therapeutic or diagnostic measure
c. The branch of medicine and biology concerned with immunity
d. The branch of medicine and biology concerned with arthritic conditions
e. The branch of medicine and biology concerned with respiratory secretions
8. Which of the following is a cause of hyperkalemia?
a. Acidosis
b. Crush injury
c. ACE inhibitor
d. Hypoaldosteronism
e. All of these options
9. Which of the following options would be considered the most common cause of HYPOcalcemia?
a. Rickets
b. Osteomalacia
c. Renal failure
d. Massive blood transfusion
e. Idiopathic hypoparathyroidism
10. Regarding cholesterol therapy, the goal is to achieve which of the following?
a. Reduce LDL and raise triglycerides
b. Reduce LDL and raise HDL
c. Raise LDL and raise HDL
d. Raise LDL and reduce triglycerides
e. None of these options
11. Mr. H is seeking advice about this wife, Mrs. H (aged 30). They have just returned from their holiday in Australia and Mrs. H is complaining of a stiff inflamed lower leg. He says it is quite red and hot. She is not taking any medication except her usual combined oral contraceptive pill, What is the most appropriate advice?
a. Seek medical help immediately
b. Sell ibuprofen 400mg and tell her to take it regularly for five days
c. Recommend that she follows the RICE approach and seek further advice if no improvement after seven days
d. Sell aspirin for DVT prophylaxis
e. Make an appointment to see her GP
12. Which of the following tests will give a decreased test result in patient suffering from renal failure?
a. Serum Creatinine
b. Blood Urea Nitrogen
c. Creatinin clearance
d. Urea breath Test
e. All of these options
13. Which of the following white blood cells is capable of phagocytosis?
a. Basophil
b. Eosinophil
c. Lymphocyte
d. Neutrophil
e. Platelets
14. Which of the following medicines will increase Theophylline serum levels if combined with Theophylline?
a. Carbamazepine
b. Tobacco smoking
c. Phenytoin
d. Ciprofloxacin HCl
e. All of these options
15. Patient name: DA Age: 60 years old Gender: male Allergies: No known allergies Medical conditions: Type 2 Diabetes, Hypercholesterolemia, Occasional angina Other: Half-marathon walker, eats grapefruit Medications: Atorvastatin (Lipitor) 20 mg qhs - initiated 2 years ago Metformin (Glucophage) 500 mg TID - initiated 2 years ago Sildenafil (Viagra) 100 mg hs prn - initiated 2 months ago Nitroglycerin (Nitrolingual) 0.4 mg Spray 1-2 sprays sl prn -initiated 3 weeks ago DA requests a repeat of his sildenafil (Viagra) prescription. You would be concerned about all of the following EXCEPT:
a. Atorvastatin with grapefruit
b. Sildenafil with nitroglycerin
c. Metformin with atorvastatin
d. Heart conditions and marathons
e. Sildenafil with grapefruit
16. Which one of the following is least likely to cause a significantly elevated level of ALT (SGPT)?
a. Viral hepatitis
b. Diabetes
c. Congestive heart failure
d. Liver damage
e. Transient ischaemic event
17. ALT is most commonly measured clinically as a part of a diagnostic evaluation of which of the following?
a. Hepatocellular injury
b. Brain injury
c. Cardiac injury
d. Respiratory injury
e. Ocular nerve degradation
18. Patient Name: FJ Age: 40 years old Allergies: No known allergies History: Smoker Current medications: Zopiclone 7.5 mg qhs prn x 30 FJ presents the following new prescription: Clarithromycin 500mg bid x 7 days Metronidazole 500 mg bid x 7 days Bismuth subsalicylate (Pepto Bismol) ii tabs qid x 7 days What is the most likely diagnosis according to this new prescription drug regimen?
a. Helicobacter pylori infection induced peptic ulcer
b. Salmonella intestinal infection
c. Intestinal amoebiasis
d. Escherichia coli intestinal infection
e. Gardnerella vaginitis
19. Which of the following is an example of an enzyme inhibitor?
a. Grisoefulvin
b. Phenytoin
c. Phenobarbitone
d. Fluconazole
e. Smoking cigarettes
20. Patient Name: HR Age: 79 years old Allergies: Allopurinol Current medications: Zopiclone 7.5 mg hs prn Hydrochlorothiazide 25 mg daily Potassium chloride 600 mg (slow K) ii bid Digoxin 0.25 mg daily HR presents with a prescription for: Verapamil SR 240 mg daily Upon reviewing the patient record, you would:
a. Call the doctor regarding a possible hydrochlorothiazide interaction
b. Call the doctor to decrease the dose of verapamil
c. Dispense as written; warn the patient to notify you of any new gastrointestinal symptoms
d. Call the doctor regarding a potential digoxin interaction
e. Call the doctor regarding a potential verapamil hypersensitivity


Last modified: Monday, 4 April 2016, 12:59 PM